Pacific Journal of Mathematics

On sums of Rudin-Shapiro coefficients. II.

John Brillhart, Paul Erdős, and Patrick Morton

Article information

Pacific J. Math., Volume 107, Number 1 (1983), 39-69.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11N60: Distribution functions associated with additive and positive multiplicative functions
Secondary: 11N99: None of the above, but in this section


Brillhart, John; Erdős, Paul; Morton, Patrick. On sums of Rudin-Shapiro coefficients. II. Pacific J. Math. 107 (1983), no. 1, 39--69.

Export citation


  • [1] J. Brillhart and P. Morton, Uber Summen von Rudin-ShapiroschenKoeffizienten, Illinois J. Math., 22 (1978), 126-148.
  • [2] L. Carleson, On convergence and growth ofpartial sums of Fourier series, Acta. Math., 116(1966), 135-157.
  • [3] G. H. Hardy and W. W. Rogosinski, Fourier Series, Cambridge Tracts in Mathe- matics and Mathematical Physics, No.38, 1968.
  • [4] H. Kestelman, Modern Theories of Integration, Dover Publications, NewYork, 1960.
  • [5] E. Landau, Handbuch derLehre vonder Verteilung derPrimzahlen, Chelsea Publishing Co., 1974.
  • [6] I. Niven, Irrational Numbers, Cams Mathematical Monographs, No. 11, 1956.